I took advair 500/50 one time and by the night I had severe joint pain. I took it for three days and than stopped it. Than a few days later I tried it again, because I did not think the pain was from that ( so doctors said), but after three days I stopped it and my Lexcol xl because I thought maybe that was a problem also. It has been three weeks and the pains is still awful. I have been using motrin four pills three times a day and get a little relief. My primary doctor has set up an appointment with a arthritis doctor but that is not until late february. Has anyone has the severe joint pain for a time and than it went away. I thought that after three weeks it would have been better if it was from the advair.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.